Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

tegra

Veteran Member
  • Posts

    80
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

1882 profile views
  1. hello everyone, i have these really wierd red marks on my face and they are only ONLY on my left cheek and thats it and they are pretty big, i have 5 of them all next to each other...i know its a fucking disaster. anyways im 19 years old and i was on accutane about 6 months ago for 5 months. all my acne pretty much went away but i was left with these horrible 5 red marks on my left cheek, i have tried having laser done 2 times already and yes it helped fade them, so thats when i started getting
  2. hello, everyone. i just got back from my appointment of having cynergy laser done for my 1st time, it took about 15-20 mins and it kinda hurt a bit. they told me ill need 3 more treatments. my face dosn't look that bad as i thought it would but in some spots i have these weird swelling bumps kind of like a mosquito bite on the face, and right when i got out my face was just really red but that already went away. has anyone eles had this treatment done at all? if so please let me know. thanks.
  3. hello, i was just wondering if anyone had ever tried v star laser my derm wants me to have it done for my red marks on my cheeks that were left when i was done accutane. anyone?? ..thanks.
  4. hello everyone, i was on accutane for 5 months and i'm about 3 months post tane. all my serious acne has left but im starting to get a lot of clogged pores in places i never broke out before like in my T-zone, before i only broke out on my cheeks. so now my derm wants to put me back on accutane for another month at 80mgs that seams pretty high to me?? what do you think i should do? i don't want to go back on it and then brake out again because my skin scars very very easily?? need some help..
  5. are your red marks on your cheeks??? if so i understand...
  6. i completely understand what you are going through, because i am going through the same thing. i took accutane for 5 months and it didn't help at all so it been about a month now since i finished accutane and i decided to go the natural way, so i went to this natural path lady...she looks in your eyes and can tell what minerals and vitamins you are lacking. it may sound weird but its so true, for an example...my little brother (7years old) was throwing up every night and we took him to are famil
  7. can't anyone help me out still like i took accutane for 5 months and it helped a lot but one of my cheeks is still not clear and every where else is clear, i don't get it?
  8. hello, i need some serious help here, i took accutane for 5 months for mild acne 40mgs,60mgs,60mgs,80mgs,80mgs....so its been about 3-4 weeks now and since i stopped accutane i got 2 cyst pimples on my left cheek that are huge and they leave red marks, and still getting these little clogged pores on my nose and cheeks under my eyes?? is this normal to be still having these problems.????? please help please....
×